# SDR SWIA200514625

- Difficulty date: February 20, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 6,309 hours, 4,962 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01521
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,143 hours, 4,838 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER AND INBOARD GROUND SPOILER MSG (STATUS) WILL NOT CLEAR.  REMOVED AND REPLACED NR 2 SECU WITH A SERVICEABLE SECU IAW 27-00-00.  OPERATIONAL CHECK GOOD.
